MathSciNet Relay Station
MathSciNet bibliographic data
MR302601 (46 #1745) 10L99
Mullin, R. C.; Stanton, R. G. A map-theoretic approach to Davenport-Schinzel sequences. Pacific J. Math. 40 (1972), 167–172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement